SciELO - Scientific Electronic Library Online

 
vol.21 issue1ON FUZZY WEAKLY SEMIOPEN FUNCTIONSON THE VOLUMETRIC ENTROPY IN THE NON COMPACT CASE author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.21 no.1 Antofagasta May 2002

http://dx.doi.org/10.4067/S0716-09172002000100005 

Proyecciones
Vol. 21, N o 1, pp. 65-95, May 2002.
Universidad Católica del Norte
Antofagasta - Chile

REGULARITY OF SOLUTIONS OF
PARTIAL NEUTRAL FUNCTIONAL
DIFFERENTIAL EQUATIONS WITH
UNBOUNDED DELAY *


EDUARDO HERNÁNDEZ
Universidade de Sao Paulo - Brasil

 

Abstract

We prove the existence of regular solutions for a class of quasi-linear partial neutral functional differential equations with unbounded delay that can be described as the abstract retarded functional differential equation where A is the infinitesimal generator of a strongly continuous semigroup of bounded linear operators on a Banachspace X and F, G are appropriated functions.

Keywords: Retarded functional differential equations, abstractCauchy problem, semigroup of bounded linear operators, regularity of solutions.

 

References

[1] Goldstein, Jerome A. Semigroups of linear operators and ap-plications. Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, (1985).        [ Links ]

[2] Hale, Jack K.; Kato, Junji.(1978) Phase space for retarded equations with infinite delay. Funkcial. Ekvac. 21, No. 1, pp.11-41.        [ Links ]

[3] Hale, Jack K.; Verduyn Lunel, Sjoerd M. Introduction to functional-differential equations. Applied Mathematical Sci-ences, 99. Springer-Verlag, New York, (1993).        [ Links ]

  [4] Hernáandez, Eduardo; Henríquez, Hern´an R. Existence of periodic solutions of partial neutral functional-differential equations with unbounded delay. J. Math. Anal. Appl. 221, No. 2, PP. 499-522, (1998).        [ Links ]

[5] Hernández, Eduardo; Henríquez, Hernán R. Existence results for partial neutral functional-differential equations with unbounded delay. J. Math. Anal. Appl. 221 (1998), no. 2, 452-475.        [ Links ]

[6] Henríquez, Hernán R. Regularity of solutions of abstract retarded functional-differential equations with unbounded delay. Nonlinear Anal. 28, No. 3, pp. 513-531, (1997).        [ Links ]

[7] Henríquez, Hernán R. Periodic solutions of quasi-linear partial functional-differential equations with unbounded delay. Funkcial. Ekvac. 37, No. 2, pp. 329-343, (1994).        [ Links ]

[8] Hino, Yoshiyuki; Murakami, Satoru; Yoshizawa, Taro. Existence of almost periodic solutions of some functional-differential equations with infinite delay in a Banach space. Tohoku Math. J. (2) 49, No. 1, pp. 133-147, (1997).        [ Links ]

[9] Krein, S. G. Linear differential equations in Banach space. Translated from the Russian by J. M. Danskin. Translations of Mathematical Monographs, Vol. 29. American Mathematical Society, Providence, R. I., (1971).        [ Links ]

[10] Pazy, A. Semigroups of linear operators and applications to partial differential equations. Applied Mathematical Sciences, 44. Springer-Verlag, New York-Berlin, (1983).        [ Links ]

[11] B. N. Sadovskii. On a fixed point principle. Funct. Anal. Appl. 1, pp. 74-76, (1967).        [ Links ]

[12] Travis, C. C.; Webb, G. F. Existence and stability for partial functional differential equations. Trans. Amer. Math. Soc. 200, pp. 395-418, (1974).        [ Links ]

Received : December 2001..

Eduardo Hernández
Instituto de Ciencias Matemáticas e de computa¸c˜ ao
Universidade de S˜ao Paulo
Campus de S˜ao Carlos
Caixa Postal 668, 13560-970, S˜ao Carlos, SP
Brazil
e-mail: lalohm@icmc.sc.usp.br.


*Research Partially Supported by FAPESP-SP-Brazil, grant # 13394-5.

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License